# SDR QXEA2011121601383

- Difficulty date: December 13, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE COPILOT INBD SEAT TRACK HAS WEAR.  BLENDED OUT DAMAGE, WEAR WITHIN LIMITS IAW SRM 53-10-44-00-01.  MINIMUM REMAINING THICKNESS .167", CONFIRMED BLENDED AREA CRACK FREE REF NTM 51-00-06-910-801.  PRIMED SEAT TRACK IAW SRM 51-25-10-02-01.
